# SDR MALA110096

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 29,201 hours, 32,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT LIGHT INOP ABOVE DOOR.  R & R BATTERY PACK 21LN, PN 3301-51, SN OFF 2170, SN ON 2163 IAW SMM 33-50-10.
